Common "Hormonal Imbalance" queries answered by top doctors | iCliniq

Hormonal Imbalance

Hormones are chemicals that are produced by the endocrine glands of the body, and they regulate most of the bodily functions. Hormonal imbalance results when the hormone levels in the blood become too much or too little. The symptoms caused by such hormonal imbalance are unexplained weight gain, excessive sweating, sleep disturbances, skin rashes, dry skin, depression, headaches, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have nausea, bloating, headache, and fatigue. Please help.

Query: Hello doctor, I have been experiencing nausea, bloating, headache, and fatigue for the past few weeks. As I have not had sex since my last period, I am certain that I am not pregnant. Is hormonal imbalance causing these symptoms? Kindly help.  Read Full »


Dr. Kanani Darshan Jayantilal

Answer: Hello, Welcome to icliniq.com. I went through your query and understood your concern. Nausea, bloating, headache, and fatigue can be the symptoms of hormonal imbalance. But it is important to see a healthcare provider to rule out other potential causes. Generally, hormonal imbalances can occur fo...  Read Full »

My periods were delayed by a week followed by minimal blood clotting. What could this be?

Query: Hello doctor,My period was delayed by ten days, and when it finally arrived, I only experienced a small amount of blood clotting, which I noticed on my pad. This light flow continued for a week, and I did not even need to change my pad throughout the day. I am unsure why this is happening since it i...  Read Full »


Dr. Kanani Darshan Jayantilal

Answer: Hello, Welcome to icliniq.com. I can understand your concern. Several factors can contribute to changes in your menstrual cycle, including stress, hormonal imbalances, weight fluctuations, medications, illnesses, and lifestyle changes. It is not uncommon for women to experience variations in their...  Read Full »

I have heavy periods. I have chronic constipation with normal reports. My doctor said it can be due to hormonal imbalance. Please guide

Query: Hello doctor,I have heavy periods. However, as these periods are heavy at times I have noticed some bleeding from the rectum. I do have chronic constipation and at times I have had to strain. I had a colonoscopy last year and a CT scan of the pelvic area later everything was clear. I did have an MRI...  Read Full »


Dr. Kanani Darshan Jayantilal

Answer: Hello,Welcome to icliniq.comI read your query and understand your concern. Bleeding from the rectum during heavy periods can be concerning, especially if you have a history of chronic constipation and straining. One possibility for that is the increased pressure during heavy periods and straining ca...  Read Full »

I had regular periods right after 28 days but this time it has been six days late. Why?

Query: Hello doctor, My whole life I had regular periods right after 28 days but this time it has been six days late. I am not married nor am involved in any sexual relationship. What should I do to get my period?  Read Full »


Dr. Kanani Darshan Jayantilal

Answer: Hello, Welcome to icliniq.com. It is common for women to experience changes in their menstrual cycle from time to time, and there can be several reasons why your period may be delayed. Stress, changes in diet or exercise habits, changes in weight, and hormonal imbalances can all contribute to ch...  Read Full »

I am not getting pregnant, though I stopped taking contraceptive injections two years ago. Why?

Query: Hi doctor,I had taken contraceptive injections two years ago. My periods became normal after I stopped taking them. However, I am not pregnant yet. Will I get pregnant? Kindly help.   Read Full »


Dr. Kanani Darshan Jayantilal

Answer: Hi, Welcome to icliniq.com. I understand your concern. It is common for a person to take several months to conceive after discontinuing hormonal contraception, such as contraceptive injection. The contraceptive injection can affect your menstrual cycle, and it may take some time for your body to r...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.